MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012528-40
Medical Device Problem Codes Off-Label Use (1494); Malposition of Device (2616); Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.(b)(4).The device was not returned for analysis.A review of the lot history record revealed no non-conformances that would have contributed to the reported event.A query of the complaint handling database revealed no other incidents reported from this lot.The indication for use listed in the instruction for use states: the absolute pro.035 peripheral self-expanding stent system is intended for the stenting of peripheral arteries as an adjunct to percutaneous transluminal angioplasty (pta) and for the palliation of malignant strictures in the biliary tree.In this case, it could not be determined if using the absolute pro in an incorrect anatomy contributed to the difficulties.The investigation was unable to determine a cause for the reported inaccurate delivery.It may be possible that the distal sheath was restricted or entrapped within the anatomy such that when the sheath finally released and the stent deployed, the stent jumped due to the built-up tension within the shaft lumens of the delivery system causing a spring like release of the stent.However, this could not be confirmed.The resistance during advancement was due to anatomical conditions.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat an arteriovenous fistula in the basilic vein with heavy tortuosity.A 6.0mmx40mmx80cm absolute pro self expanding stent system was advanced with resistance from the anatomy.On deployment the stent jumped.There was no reported problems with the deployment mechanism.The stent was deployed within the target lesion.No additional intervention was required.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7789685
Report Number2024168-2018-06299
Device Sequence Number13750145
Product Code NIO
UDI-Device Identifier08717648175541
UDI-Public08717648175541
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue Number1012528-40
Device Lot Number7091861
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2018
Initial Report FDA Received Date08/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR
Patient Weight72